# SDR SWAA2018010318667

- Difficulty date: December 21, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 33,286 hours, 22,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11072
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE LIGHT INOPERATIVE.   CONNECTED THE CONNECTOR IAW AMM.
